# SDR CALA2016062295465

- Difficulty date: June 19, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 67,817 hours, 18,205 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Punctured
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR INNER SKIN WAS FOUND PUNCTURED NEAR UPPER HINGE.  FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR REF ECRA 5210-02732.
